Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What should I do to stop and cure alopecia?

How can I stop the top center of my hair from falling out? I have a bald spot, my head is sore in the area and around the bald spot my other hair looks broken off and thin, going bald too. I ve had my thyroid tested and doctor said it is fine. He seems to think it s alopecia . What do I need to due to stop this balding? I am a 53 year old female. Could I have some kind of disease? Someone told me another had the same thing going on with their hair and they received shots in their scalp and now have hair in the bald spot. What kind of shots in the scalp could make your hair grow? I wear fake ponytails to cover up the baldness and loss of hair.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello. Alopecia could be scarring or non-scarring.You will require investigation including biopsy to find the cause.The shots you are referring to could possibly be steroid injections,which are helpful in certain scarring alopecia.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor